Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #0
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #0
Model Number
R8403DXC
Medical Device Problem Code
Optical Distortion (3000)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the image is blurry.No negative impact in state of health reported.
Additional Manufacturer Narrative
The investigation is not yet complete, investigation results are pending.This event is filed under internal complaint id (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
C-MAC VIDEO LARYNGOSCOPE MIL #0
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MIL #0
Manufacturer
(Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM 78532
Manufacturer
(Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM 78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key
23696825
Report Number
9610617-2025-02210
Device Sequence Number
9123748
Product Code
CCW
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
EXEMPT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility,Company Representative
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial,Followup
Report Date
(Section B)
09/21/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
R8403DXC
Device Catalogue Number
R8403DXC
Date Returned to Manufacturer
11/21/2025
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/14/2025
Supplement Date Received by Manufacturer
08/25/2026
Initial Report FDA Received Date
12/02/2025
Supplement Report FDA Received Date
09/21/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown